# SDR DLM88990757

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Component: 833604
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS AT 11 DEGREES GEAR HANDLE UP, NOSE RED LIGHT CAME ON.  ALSO, FLAP/SLAT IND DISAG / AUTO/LAND WERE FLICKERING ON. WHEN GEAR HANDLE DOWN, RT MAIN GREEN IND HAD RED LIGHTS FLICKERING.  INSPECTED GEAR AND FLAPS/SLATS, CLEANED NOSE AND MLG DOWNLOCKS, UPLOCKS AND AIR GROUND, SENSORS.  REPLACED PSEU AND TESTED OK PER MAINT MANUAL.
